Usted está aquí: Inicio Grupos de Investigacion Geometría algebraica y teoría de invariantes Publicaciones Artículos recientes (2010 a la fecha)

Artículos recientes (2010 a la fecha)

Artículos publicados desde 2010 por los investigadores del grupo, en temas del mismo

Pan, I (2011).

On the untwisting of general de Jonquières and cubo-cubic Cremona transformations of P^3

Contributions to Algebra and Geometry, 52:1-21.


Leer Más

Avritzer, D, Pan, I, and González-Sprinberg, G (2012).

On singular quadratic complexes, quintic curves and Cremona transformations

Rend. Circolo Mat. di Palermo, 61(2):201-240.


Leer Más

Pan, I (2011).

On Cremona transformations of \P^3 which factorize in a minimal form

Rev. Unión Mat. Angentina.

We consider Cremona transformations of the complex projective space of dimension 3 which factorize as a product of at most two elementary links of type II, without small contractions, connecting two Fano 3-folds. We show that there are essentially eight classes of such transformations and we give a geometric description of elements in each of these classes.

Leer Más

Rittatore, A and Renner, L (2011).

The ring of regular functions of an algebraic monoid

Transactions of the American Mathematical Society, 363:6671 - 6683.


Leer Más

Bourel, M, Rittatore, A, and Dickenstein, A (2011).

Self-dual projective toric varieties

Journal of the London Mathematical Society-Second Series, 84(2):514-540.

Let T be a torus over an algebraically closed field k of characteristic 0, and consider a projective T-module P(V). We determine when a projective toric subvariety X of P(V) is self-dual, in terms of the configuration of weights of V.

Leer Más

Bambrila-Paz, L and Rittatore, A (2014).

The Endomorphisms Monoid of a Homogenous Vector Bundle

Fields Institute of Communications, 71.

In this paper we give some properties of the algebraic and geometric structure of the endomorphisms monoid of a homogeneous vector bundle.

Leer Más

Abadie, F, Dokuhcaev, M, Exel, R, and Simón, JJ (2014).

Morita equivalence of partial group actions and globalization

Transactions of the American Mathematical Society.


Leer Más

Treibich, A (2011).

Non-linear evolution equations and hyperelliptic covers of elliptic curves

Regular and Chaotic Dynamics , 16(3-4):290-310.


Leer Más

Treibich, A (2014).

Hyperelliptic d-osculating covers and rational surfaces

Bulletin de la Société Mathématique de France.


Leer Más

Treibich, A (2013).

Systèmes d'équations polynomiales pour les revêtements hyperelliptiques d-osculants

Comptes Rendus de l'Académie des Sciences Serie I Mathématiques.


Leer Más

Treibich, A (2014).

Systems of polynomial equations defining hyperelliptic d-osculating covers

Functional Analisys and Applications.


Leer Más

Acciones de Documento
« Julio 2021 »

¿Ha olvidado su contraseña?